# SDR ASAA2016101218313

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 33,521 hours, 10,281 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 116782
- Condition: Failed
- Location: Master
- Part time: 24,067 hours, 8,284 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY SHOWS A CONSTANT 1 AMP DRAW THROUGHOUT FLIGHT.  ACFT GROUNDED.  REMOVED AND REPLACED MAIN AIRCRAFT BATTERY, OPS NORMAL, IAW AMM 24-31-11-400-802-002. GROUND VERIFICATION SUCCESSFUL.
